So my question is are the side effects of potential seizures worth the risk and what kind of outcome should I anticipate. Certainly I do not think I will be running anywhere, but improved gait and strength would be wonderful.
Comments are welcome. Thanks!!
My name's Eileen; I'm Irish. Good to 'meet' you!
Now I think it's fair to assume you didn't buy the #Ampyra on-line? That it has been prescribed for you in its correct format&packaging:
(prolonged release 10mg fampridine tablets: to be taken 12 hours apart on an empty stomach; prescribed by your PCP/Consultant.)
*If you acquired this treatment in any other way-Dump it.
If from your PCP, Make an appointment to chat about your fears.
S/he is best placed to advise you.
If the medicine is the correct dosage&formula seizure possibility is limited: MS is linked with seizures anyway-sadly-but if the regimen is followed closely risk is reduced.
Wretched headache if you miss a dose.. *(sorry!! )
It's a powerful drug.
Talk to your Doctor! Soon!
I'll be around if I can help/listen,,
Take good care!!
I got it through the manufacturer. I spoke with their Dr. about my concerns. They say it is a low percentage, but ~2% is actually pretty high. The chance of getting ITP from Campath was much less than that, but I still developed it, could have killed me.
Anyway, for now I am holding off on taking it. The good news is I got a brain and spine MRI results yesterday and no new lesions and no enhancing lesions, so hurray for that!!
- Similar Topics
- Last post